Book Reviews
Mathematica Slovaca (1991)
- Volume: 41, Issue: 4, page 443-445
- ISSN: 0139-9918
Access Full Article
topHow to cite
top"Book Reviews." Mathematica Slovaca 41.4 (1991): 443-445. <http://eudml.org/doc/34326>.
@article{Unknown1991,
journal = {Mathematica Slovaca},
language = {eng},
number = {4},
pages = {443-445},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Book Reviews},
url = {http://eudml.org/doc/34326},
volume = {41},
year = {1991},
}
TY - JOUR
TI - Book Reviews
JO - Mathematica Slovaca
PY - 1991
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 41
IS - 4
SP - 443
EP - 445
LA - eng
UR - http://eudml.org/doc/34326
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.